Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 4, Issue 6


Minimization of the total radiation from an obstacle by a control function on a part of its boundary

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1996.4.6.531

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 4, Issue 6, Pages 531–534, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1996.4.6.531.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

R V Kohn, H Shen, M S Vogelius, and M I Weinstein
Inverse Problems, 2008, Volume 24, Number 1, Page 015016
Graeme W Milton
New Journal of Physics, 2007, Volume 9, Number 10, Page 359
Graeme W Milton, Marc Briane, and John R Willis
New Journal of Physics, 2006, Volume 8, Number 10, Page 248

Comments (0)

Please log in or register to comment.
Log in